MAUDE Adverse Event Report: MICROVENTION, INC. AZUR-18 DETACHABLE HYDRO; PERIPHERAL

MICROVENTION, INC. AZUR-18 DETACHABLE HYDRO; PERIPHERAL
Model Number 45-480202-L
Medical Device Problem Code Difficult or Delayed Separation (4044)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/20/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A search for non-conformances associated with the reported part/lot number combination did not reveal any production-related issues relevant to the complaint that occurred during manufacturing of the device.The device was not returned to the manufacturer for analysis; therefore, the alleged product issue cannot be confirmed.If the device or additional information is received, microvention will issue a supplemental report.The instructions for use (ifu) identifies delayed or premature coil detachment as potential complications associated with use of the device.
 
Event or Problem Description
It was reported that during an embolization treatment for a gi bleed, the embolization coil would not detach with multiple attempts or detachment controllers.It was decided to withdraw the device with approximately one quarter of the coil into the catheter, the coil prematurely detached from the delivery pusher.The catheter was flushed with saline and contrast to flush the coil to deploy at the treatment site.The case was completed.The patient is reported sable and doing well.

Brand Name
AZUR-18 DETACHABLE HYDRO
Common Device Name
PERIPHERAL
Manufacturer (Section D)
MICROVENTION, INC.
35 enterprise
aliso viejo CA 92656
Manufacturer Contact
terrance callahan
35 enterprise
aliso viejo, CA 92656
7142478000
MDR Report Key16651990
Report Number2032493-2023-00641
Device Sequence Number20144886
Product Code KRD
UDI-Device Identifier00810170017841
UDI-Public(01)00810170017841(11)211116(17)261031(10)0000123575
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K162524
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/20/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number45-480202-L
Device Catalogue Number45-480202
Device Lot Number0000123575
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/20/2023
Initial Report FDA Received Date03/30/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/16/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age86 YR
Patient SexMale